# SDR 2A6D2020021554802

- Difficulty date: February 14, 2020
- Submitted: February 15, 2020
- Operation: General aviation
- Aircraft: N910U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 6,656 hours, 23,804 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: HM01960061
- Part serial: 0043
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING A VECTOR AEROSPACE CRASH RESISTANT FUEL TANK FAA STC SR02492AK IN THE HELICOPTER.  WE PROCEEDED TO COMMENCE OUR REQUIRED FUEL CHECKS.  FUELED THE HELICOPTER AND VERIFIED CORRECT OPERATION OF THE FUEL LOW LEVEL INDICATION SYSTEM.  ALL CHECKS WERE SATISFACTORY.  COMMENCED TO FILL THE ENTIRE FUEL TANK AND CHECK FOR LEAKS.  NONE WERE NOTED.  BROUGHT AIRCRAFT BACK INSIDE AND LAID A LARGE SHEET OF PAPER UNDER THE FUEL TANK AREA.  RETURNED THE NEXT MORNING AND FOUND FUEL LEAKING.  AFTER FURTHER INVESTIGATION DETERMINED THE FUEL WAS LEAKING THRU THE FUEL QUANTITY INDICATOR WIRING HARNESS.  REPLACE THE FUEL QUANTITY SENDING UNIT AND REFUELED THE AIRCRAFT.  NO FURTHER LEAKS WERE NOTED.
